# SDR SWAA2020091612829

- Difficulty date: August 31, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 47,911 hours, 28,470 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A3001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER INSPAR RIB AT STABILIZER STATION 129.50 3RD VERTICAL STIFFENER IS CRACKED.  REPAIRED LEFT HAND HORIZONTAL STABILIZER INSPAR RIB AT STAB STA 129.50 3RD VERTICAL STIFFENER, IAW SRM 55-10-09-2R-4; DWG'S: 182A3001; 182A1500; 002A0001 182A2401; SRM 51-40-02-0G-0. 59796C 4SEP'20.
